Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/3337
Title: Lifts of Structures on Product Manifolds
Authors: Tekkoyun, Mehmet
Keywords: ComplexKaehlerian and Product ManifoldsExtensionsLifting Theory
Issue Date: 2009
Publisher: EUT - Edizioni Università di Trieste
Source: Mehmet Tekkoyun, "Lifts of Structures on Product Manifold", in Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 40 (2008), pp. 117-137.
Series/Report no.: Rendiconti dell'Istituto di Matematica dell'Università di Trieste. An International Journal of Mathematics
40 (2008)
Abstract: 
This article presents the further steps of the
previously done studies taking into consideration the k-th order extensions of a complex manifold. In the previous studies higher order vertical and complete lifts of structures on the complex manifold were introduced. Presently, k-th extended spaces of a product manifold have been set and the higher order vertical, complete, complete- vertical and horizontal lifts of geometric structures on the product manifold have been presented.
Description: 
pp. 117-137
Type: Article
URI: http://hdl.handle.net/10077/3337
ISSN: 00494704
Appears in Collections:Rendiconti dell'Istituto di Matematica dell'Università di Trieste: an International Journal of Mathematics vol.40 (2008)

Files in This Item:
File Description SizeFormat
07Tekkoyun.pdf172.09 kBAdobe PDFThumbnail
View/Open
Show full item record


CORE Recommender

Page view(s) 20

1,123
checked on Jul 6, 2022

Download(s) 50

728
checked on Jul 6, 2022

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.